# SDR UPS00831399

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012233
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.  REPLACED BATTERY PACK.
